# SDR ASAA2021060435036

- Difficulty date: June 4, 2021
- Submitted: June 7, 2021
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 50,334 hours, 14,902 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Faulted
- Location: First Officer'S
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FO ND DISPLAYS MAP MODE. GROUNDED - YES. PERFORM FMC RESET PER B737-800 FIM 34-61 TASK 836 FO ND DISPLAY RETURNED TO NORMAL NAV FLAG CLEARED A/C OKAY FOR SERVICE SEAMC DAVID NOTIFIED.
